U.S. doctors online nowAsk doctors free
CA
A 26-year-old male asked:

Antipsychotic and antidepressants made legs really weak and sore. also have dry tongue jaw stiffness. is it because neurotransmitter levels. i stopped?

1 doctor answer1 doctor weighed in
Dr. Felix Toro
Anti-Aging Medicine 40 years experience
Side effects of meds: The symptoms you describe could be side effects from the medications you are taking. Talk with your Doctor as he can adjust your medication or add a side effect medication if lowering or changing it, is not appropriate. It is more related to blocking other receptors that are present in areas not intended to be treated, (that is why is called side effect!).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 20, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.